MAUDE Adverse Event Report: BECTON DICKINSON TRAY SPN WHIT25G3.5 L/B-D/E PLAST DRAPE-; Anesthesia Conduction kit

BECTON DICKINSON TRAY SPN WHIT25G3.5 L/B-D/E PLAST DRAPE-; Anesthesia Conduction kit
Catalog Number 405671
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Numbness (2415); Respiratory Insufficiency (4462)
Date of Event 07/25/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported, tray spn whit25g3.5 l/b-d/e plast drape, medication caused ascending numbness and respiratory depression.The following was provided by the initial reporter: complaint via phone.Patient had an urgent c-section.The anesthesiologist was given an intrathecal injection and the medication caused an ascending numbness and respiratory depression.In the last two weeks there have been 3 or 4 cases of this.This is the first case where they saved the lot and expiration for me to report.Patient had breathing difficulty, the csection had to be delayed.The patient was put in an upright position to prevent further migration of the intrathecal injection.Additional information: total number of occurrences? 3-4, but only the latest one had the lot and reference number saved.Was there any medical intervention needed, besides the placing patient in upright position? delay in emergency c-section.Oxygen.No additional reversal medications used.Was a new tray used to complete procedure? a new tray was used in the procedure.
 
Additional Manufacturer Narrative
H.3.A device evaluation and/or device history review is anticipated but is not complete.Upon completion, a supplemental report will be filed.

Brand Name
TRAY SPN WHIT25G3.5 L/B-D/E PLAST DRAPE-
Common Device Name
Anesthesia Conduction kit
Manufacturer (Section D)
BECTON DICKINSON
1 becton drive
franklin lakes NJ 07417
Manufacturer (Section G)
BECTON DICKINSON
1 becton drive
franklin lakes NJ 07417
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
+1(847)393-5694
MDR Report Key50208690
Report Number2243072-2026-00559
Device Sequence Number14839135
Product Code CAZ
UDI-Device Identifier50382904056716
UDI-Public(01)50382904056716(10)B01W149D
Combination Product (Y/N)Y
Initial Reporter StateAK
Initial Reporter CountryUS
PMA/510(K) Number
NA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Pharmacist
Type of Report Initial,Followup
Report Date (Section B) 09/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number405671
Device Lot NumberB01W149D
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/28/2026
Supplement Date Received by Manufacturer09/23/2026
Initial Report FDA Received Date08/11/2026
Supplement Report FDA Received Date09/24/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/25/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown